Volume 4, issue 1 (2000)

Download this article
For printing
Recent Issues

Volume 26
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Bounds on exceptional Dehn filling

Ian Agol

Geometry & Topology 4 (2000) 431–449
Bibliography
1 C C Adams, The noncompact hyperbolic 3–manifold of minimal volume, Proc. Amer. Math. Soc. 100 (1987) 601 MR894423
2 I Agol, Volume and topology of hyperbolic 3–manifolds, PhD thesis, UC San Diego (1998)
3 M Bestvina, G Mess, The boundary of negatively curved groups, J. Amer. Math. Soc. 4 (1991) 469 MR1096169
4 S A Bleiler, C D Hodgson, Spherical space forms and Dehn filling, Topology 35 (1996) 809 MR1396779
5 K Böröczky, Packing of spheres in spaces of constant curvature, Acta Math. Acad. Sci. Hungar. 32 (1978) 243 MR512399
6 C Cao, R Meyerhoff, The orientable cusped hyperbolic 3–manifolds of minimal volume, preprint
7 D Gabai, The simple loop conjecture, J. Differential Geom. 21 (1985) 143 MR806708
8 D Gabai, Quasi-minimal semi-Euclidean laminations in 3–manifolds, from: "Surveys in differential geometry, Vol. III (Cambridge, MA, 1996)", Int. Press, Boston (1998) 195 MR1677889
9 C M Gordon, Dehn filling: a survey, from: "Knot theory (Warsaw, 1995)", Banach Center Publ. 42, Polish Acad. Sci. (1998) 129 MR1634453
10 M Gromov, Hyperbolic groups, from: "Essays in group theory", Math. Sci. Res. Inst. Publ. 8, Springer (1987) 75 MR919829
11 Z X He, On the crossing number of high degree satellites of hyperbolic knots, Math. Res. Lett. 5 (1998) 235 MR1617901
12 M Lackenby, Word hyperbolic Dehn surgery, Invent. Math. 140 (2000) 243 MR1756996
13 U Oertel, Boundaries of $\pi_1$–injective surfaces, Topology Appl. 78 (1997) 215 MR1454601
14 W P Thurston, The Geometry and Topology of 3–manifolds, Princeton University (1978–1979)
15 W P Thurston, Hyperbolic structures on 3–manifolds I: Deformation of acylindrical manifolds, Ann. of Math. $(2)$ 124 (1986) 203 MR855294